Loading...
Loading...

Go to the content (press return)

Farey graphs as models for complex networks

Author
Zhang, Z.; Comellas, F.
Type of activity
Journal article
Journal
Theoretical computer science
Date of publication
2011-03-04
Volume
412
Number
8-10
First page
865
Last page
875
DOI
https://doi.org/10.1016/j.tcs.2010.11.036 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0304397510006742 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants